Edmond W. H. Lee
Professor

Department of Mathematics · Nova Southeastern University

Fort Lauderdale · Florida · USA

Main · Curriculum Vitae · Publications · Miscellany

Peer-Reviewed Articles (40 single-authored; 15 coauthored)

  1. E. W. H. Lee  (2020)
    Join irreducible 2-testable semigroups,
    Discussiones Mathematicae - General Algebra and Applications
  2. E. W. H. Lee,  J. Rhodes,  B. Steinberg  (2020)
    On join irreducible J-trivial semigroups,
    Rendiconti del Seminario Matematico della Università di Padova
  3. S. V. Gusev,  E. W. H. Lee  (2020)
    Varieties of monoids with complex lattices of subvarieties,
    Bulletin of the London Mathematical Society 52, № 4, 762–775.
  4. E. W. H. Lee  (2020)
    Non-Specht variety generated by an involution semigroup of order five,
    Trudy Moskovskogo Matematicheskogo Obshchestva 81
  5. E. W. H. Lee  (2019)
    Locally finite monoids in finitely based varieties,
    Logic Journal of the IGPL 27, № 5, 743–745.
  6. E. W. H. Lee  (2019)
    Non-finitely based finite involution semigroups with finitely based semigroup reducts,
    Korean Journal of Mathematics 27, № 1, 53–62.
  7. E. W. H. Lee  (2019)
    Varieties of involution monoids with extreme properties,
    Quarterly Journal of Mathematics 70, № 4, 1157–1180.
  8. E. W. H. Lee,  J. Rhodes,  B. Steinberg  (2019)
    Join irreducible semigroups,
    International Journal of Algebra and Computation 29, № 7, 1249–1310.
  9. M. Jackson,  E. W. H. Lee  (2018)
    Monoid varieties with extreme properties,
    Transactions of the American Mathematical Society 370, № 7, 4785–4812.
  10. E. W. H. Lee  (2018)
    A sufficient condition for the absence of irredundant bases,
    Houston Journal of Mathematics 44, № 2, 399–411.
  11. E. W. H. Lee  (2018)
    Varieties generated by unstable involution semigroups with continuum many subvarieties,
    Comptes Rendus Mathématique 356, № 1, 44–51.
  12. E. W. H. Lee  (2018)
    Variety membership problem for two classes of non-finitely based semigroups,
    Wuhan University Journal of Natural Sciences 23, № 4, 323–327.
  13. E. W. H. Lee  (2017)
    Equational theories of unstable involution semigroups,
    Electronic Research Announcements in Mathematical Sciences 24, 10–20.
  14. E. W. H. Lee  (2017)
    On a class of completely join prime J-trivial semigroups with unique involution,
    Algebra Universalis 78, № 2, 131–145.
  15. E. W. H. Lee  (2016)
    Finite involution semigroups with infinite irredundant bases of identities,
    Forum Mathematicum 28, № 3, 587–607.
  16. E. W. H. Lee  (2016)
    Finitely based finite involution semigroups with non-finitely based reducts,
    Quaestiones Mathematicae 39, № 2, 217–243.
  17. E. W. H. Lee  (2015)
    A class of finite semigroups without irredundant bases of identities,
    Yokohama Mathematical Journal 61, 1–28.
  18. E. W. H. Lee  (2015)
    Inherently non-finitely generated varieties of aperiodic monoids with central idempotents,
    Journal of Mathematical Sciences 209, № 4, 588–599.
    [Original version: Zapiski Nauchnykh Seminarov POMI 423, 166–182 (2014)]
  19. E. W. H. Lee,  J. R. Li  (2015)
    The variety generated by all monoids of order four is finitely based,
    Glasnik Matematički. Serija III 50, № 2, 373–396.
  20. E. W. H. Lee,  W. T. Zhang  (2015)
    Finite basis problem for semigroups of order six,
    LMS Journal of Computation and Mathematics 18, № 1, 1–129.
  21. E. W. H. Lee  (2014)
    On a question of Pollák and Volkov regarding hereditarily finitely based identities,
    Periodica Mathematica Hungarica 68, № 2, 128–134.
  22. E. W. H. Lee  (2014)
    On certain Cross varieties of aperiodic monoids with commuting idempotents,
    Results in Mathematics 66, № 3–4, 491–510.
  23. E. W. H. Lee,  W. T. Zhang  (2014)
    The smallest monoid that generates a non-Cross variety (in Chinese),
    Xiamen Daxue Xuebao Ziran Kexue Ban 53, № 1, 1–4.
  24. E. W. H. Lee  (2013)
    Almost Cross varieties of aperiodic monoids with central idempotents,
    Beiträge zur Algebra und Geometrie 54, № 1, 121–129.
  25. E. W. H. Lee  (2013)
    Finite basis problem for semigroups of order five or less: generalization and revisitation,
    Studia Logica 101, № 1, 95–115.
  26. E. W. H. Lee  (2013)
    Finite basis problem for the direct product of some J-trivial monoid with groups of finite exponent,
    Vestnik Sankt-Peterburgskogo Universiteta. Seriya 1. Matematika. Mekhanika. Astronomiya 2013, № 4, 60–64.
  27. E. W. H. Lee  (2013)
    Finitely based monoids obtained from non-finitely based semigroups,
    Universitatis Iagellonicae Acta Mathematica 51, 45–49.
  28. E. W. H. Lee  (2012)
    A sufficient condition for the non-finite basis property of semigroups,
    Monatshefte für Mathematik 168, № 3–4, 461–472.
  29. E. W. H. Lee  (2012)
    Maximal Specht varieties of monoids,
    Moscow Mathematical Journal 12, № 4, 787–802.
  30. E. W. H. Lee  (2012)
    Varieties generated by 2-testable monoids,
    Studia Scientiarum Mathematicarum Hungarica 49, № 3, 366–389.
  31. E. W. H. Lee,  J. R. Li,  W. T. Zhang  (2012)
    Minimal non-finitely based semigroups,
    Semigroup Forum 85, № 3, 577–580.
  32. E. W. H. Lee  (2011)
    Cross varieties of aperiodic monoids with central idempotents,
    Portugaliae Mathematica 68, № 4, 425–429.
  33. E. W. H. Lee  (2011)
    Finite basis problem for 2-testable monoids,
    Central European Journal of Mathematics 9, № 1, 1–22.
  34. E. W. H. Lee,  J. R. Li  (2011)
    Minimal non-finitely based monoids,
    Dissertationes Mathematicae 475, 1–65.
  35. E. W. H. Lee,  M. V. Volkov  (2011)
    Limit varieties generated by completely 0-simple semigroups,
    International Journal of Algebra and Computation 21, № 1–2, 257–294.
  36. C. C. Edmunds,  E. W. H. Lee,  K. W. K. Lee  (2010)
    Small semigroups generating varieties with continuum many subvarieties,
    Order 27, № 1, 83–100.
  37. E. W. H. Lee  (2010)
    Combinatorial Rees–Sushkevich varieties that are Cross, finitely generated, or small,
    Bulletin of the Australian Mathematical Society 81, № 1, 64–84.
  38. E. W. H. Lee  (2010)
    On a semigroup variety of György Pollák,
    Novi Sad Journal of Mathematics 40, № 3, 67–73.
  39. E. W. H. Lee  (2009)
    Finitely generated limit varieties of aperiodic monoids with central idempotents,
    Journal of Algebra and Its Applications 8, № 6, 779–796.
  40. E. W. H. Lee  (2009)
    Hereditarily finitely based monoids of extensive transformations,
    Algebra Universalis 61, № 1, 31–58.
  41. E. W. H. Lee  (2009)
    Lyndon's groupoid generates a small almost Cross variety,
    Algebra Universalis 60, № 2, 239–246.
  42. S. I. Kublanovsky,  E. W. H. Lee,  N. R. Reilly  (2008)
    Some conditions related to the exactness of Rees–Sushkevich varieties,
    Semigroup Forum 76, № 1, 87–94.
  43. E. W. H. Lee  (2008)
    Combinatorial Rees–Sushkevich varieties are finitely based,
    International Journal of Algebra and Computation 18, № 5, 957–978.
  44. E. W. H. Lee  (2008)
    On the variety generated by some monoid of order five,
    Acta Scientiarum Mathematicarum 74, № 3–4, 509–537.
  45. E. W. H. Lee,  N. R. Reilly  (2008)
    Centrality in Rees–Sushkevich varieties,
    Algebra Universalis 58, № 2, 145–180.
  46. E. W. H. Lee  (2007)
    Minimal semigroups generating varieties with complex subvariety lattices,
    International Journal of Algebra and Computation 17, № 8, 1553–1572.
    [Corrigendum: International Journal of Algebra and Computation 18, № 6, 1099–1100 (2008)]
  47. E. W. H. Lee  (2007)
    On a simpler basis for the pseudovariety EDS,
    Semigroup Forum 75, № 2, 477–479.
  48. E. W. H. Lee  (2007)
    On identity bases of exclusion varieties for monoids,
    Communications in Algebra 35, № 7, 2275–2280.
  49. E. W. H. Lee  (2007)
    On the complete join of permutative combinatorial Rees–Sushkevich varieties,
    International Journal of Algebra 1, № 1–4, 1–9.
  50. E. W. H. Lee,  M. V. Volkov  (2007)
    On the structure of the lattice of combinatorial Rees–Sushkevich varieties,
    Semigroups and Formal Languages, World Scientific, Singapore, 164–187.
  51. E. W. H. Lee  (2006)
    Maximal Clifford semigroups of matrices,
    Sarajevo Journal of Mathematics 2, № 2, 147–152.
  52. E. W. H. Lee  (2006)
    Maximal normal orthogroups in rings containing no infinite semilattices,
    Communications in Algebra 34, № 1, 323–334.
  53. E. W. H. Lee  (2006)
    Subvarieties of the variety generated by the five-element Brandt semigroup,
    International Journal of Algebra and Computation 16, № 2, 417–441.
  54. E. W. H. Lee,  N. R. Reilly  (2006)
    The intersection of pseudovarieties of central simple semigroups,
    Semigroup Forum 73, № 1, 75–94.
  55. E. W. H. Lee  (2004)
    Identity bases for some non-exact varieties,
    Semigroup Forum 68, № 3, 445–457.
Last update: 13 August 2020